MAUDE Adverse Event Report: SYNTHES GMBH COMPRESSION/DISTRACTION INSTRUMENT; COMPRESSION INSTRUMENT

SYNTHES GMBH COMPRESSION/DISTRACTION INSTRUMENT; COMPRESSION INSTRUMENT
Catalog Number 03.111.021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 concomitant if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that during an orif calc / polytrauma on an unknown date, a joint distractor was distracting and the spring component broke.Before the case, rust was found in a few drill guides.There was no surgical delay.There was no patient consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
COMPRESSION/DISTRACTION INSTRUMENT
Common Device Name
COMPRESSION INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24085012
Report Number8030965-2026-00550
Device Sequence Number18585962
Product Code HWN
UDI-Device Identifier10886982072207
UDI-Public(01)10886982072207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2026
Supplement Date Received by Manufacturer01/19/2026
02/17/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/22/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8 THRDD GUIDE F/ 3.5 SCR VA AND LCP.; 2.8 THRDD GUIDE F/ 3.5 SCR VA AND LCP.; 2.8 THRDD GUIDE F/ 3.5 SCR VA AND LCP.; 3.5MM NON-LOCKING DRILL GUIDE.; 3.5MM NON-LOCKING DRILL GUIDE.; 3.5MM VA DRILL GUIDE.; 3.5MM VA DRILL GUIDE.; 4.3 VA DOUBLE DRILL GUIDE CONE.; 4.3 VA DOUBLE DRILL GUIDE CONE.; 4.3MM THREADED DRILL GUIDE.; 4.3MM THREADED DRILL GUIDE.; 4.3MM THREADED DRILL GUIDE.; 4.3MM THREADED DRILL GUIDE.; 4.5MM/3.2MM DOUBLE DRILL SLEEVE.; 4.5MM/3.2MM DOUBLE DRILL SLEEVE.; DEPTH GAUGE FOR LARGE SCREWS.; DEPTH GAUGE FOR LARGE SCREWS.; SDDRIVE SCREWDRIVER SHAFT QC/T15.; SDDRIVE SCREWDRIVER SHAFT QC/T15.
Patient SexUnknown